Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 99, NWS Hastings, NE

June 13, 20174 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 13, 2017, 10:00 PM CDT for 4 counties in Nebraska. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 10:00 PM CDT (03:00 UTC)
Expired
Jun 13, 2017, 10:45 PM CDT
In force
45 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Adams County, NE, Clay County, NE, Nuckolls County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 36 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 10:05 PM CDTTSTM WND GST 596 Sw Nelson, NE
Jun 13, 10:20 PM CDTTSTM WND GST 60Edgar, NEEMERGENCY MANAGER REPORTED WIND GUST ESTIMATED AT 60 MPH AND TREE DAMAGE THAT TOOK DOWN 3 HEALTHY TREES. NO STRUCTURAL DAMAGE.
Jun 13, 10:20 PM CDTTSTM WND GST 60Edgar, NETREE DAMAGE THAT TOOK DOWN 3 HEALTHY TREES. NO STRUCTURAL DAMAGE. &&

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 5:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3011 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3011 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1474 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
1.7
Supercell composite
21.5

Open this sounding in Storm Lab

The text

As transmitted.

181 
WUUS53 KGID 140300
SVRGID
NEC001-035-129-181-140345-
/O.NEW.KGID.SV.W.0099.170614T0300Z-170614T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
1000 PM CDT TUE JUN 13 2017

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Southern Clay County in south central Nebraska...
  Webster County in south central Nebraska...
  Nuckolls County in south central Nebraska...
  Southeastern Adams County in south central Nebraska...

* Until 1045 PM CDT

* At 959 PM CDT, a severe thunderstorm was located near Guide Rock,
  or 32 miles south of Hastings, moving northeast at 40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Superior, Red Cloud, Blue Hill, Clay Center, Edgar, Nelson,
  Fairfield, Lawrence, Guide Rock, Hardy, Ruskin, Deweese, Oak,
  Cowles, Nora, Rosemont and Bostwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4001 9793 4000 9794 4000 9853 4025 9860
      4056 9802 4035 9786 4000 9782
TIME...MOT...LOC 0259Z 241DEG 34KT 4012 9838 

HAIL...1.75IN
WIND...60MPH
 
$$

Pfannkuch
2 follow-up statements
740 
WWUS53 KGID 140317
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1017 PM CDT TUE JUN 13 2017

NEC001-140326-
/O.CAN.KGID.SV.W.0099.000000T0000Z-170614T0345Z/
Adams NE-
1017 PM CDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning no longer appears 
that it will significantly impact Adams County. Therefore, the 
warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM CDT for
south central Nebraska.

LAT...LON 4001 9835 4031 9845 4035 9838 4035 9828
      4041 9828 4056 9802 4035 9786 4000 9782
TIME...MOT...LOC 0316Z 240DEG 36KT 4021 9811 

$$

NEC035-129-181-140345-
/O.CON.KGID.SV.W.0099.000000T0000Z-170614T0345Z/
Clay NE-Webster NE-Nuckolls NE-
1017 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHERN CLAY...EASTERN WEBSTER AND NUCKOLLS COUNTIES...

At 1016 PM CDT, a severe thunderstorm was centered between Nelson 
and Guide Rock, or 30 miles southeast of Hastings, moving northeast 
at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. In addition, at 1005 PM CDT, a mesonet 
         station measured a 59 MPH wind gust 7 miles northeast of 
         Guide Rock. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Superior, Clay Center, Edgar, Nelson, Fairfield, Lawrence, Guide
Rock, Hardy, Ruskin, Deweese, Oak, Nora, Rosemont and Bostwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4001 9835 4031 9845 4035 9838 4035 9828
      4041 9828 4056 9802 4035 9786 4000 9782
TIME...MOT...LOC 0316Z 240DEG 36KT 4021 9811 

HAIL...1.25IN
WIND...60MPH
 
$$

Pfannkuch
806 
WWUS53 KGID 140345
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1045 PM CDT TUE JUN 13 2017

NEC035-129-181-140354-
/O.EXP.KGID.SV.W.0099.000000T0000Z-170614T0345Z/
Clay NE-Webster NE-Nuckolls NE-
1045 PM CDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY...EASTERN
WEBSTER AND NUCKOLLS COUNTIES WILL EXPIRE AT 1045 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 100 AM CDT for
south central Nebraska.

LAT...LON 4001 9835 4031 9845 4035 9838 4035 9828
      4041 9828 4056 9802 4035 9786 4000 9782
TIME...MOT...LOC 0344Z 241DEG 34KT 4033 9783 

$$

Ewald

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:17 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 13, 6:17 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
617 PM CDT Tue Jun 13 2017

.SHORT TERM...(This evening through Wednesday night)
Issued at 412 PM CDT Tue Jun 13 2017

Needless to say, the paramount focus today has been on these first
12 hours or so, as nearly the entire CWA is assigned either a
Slight or Enhanced risk of severe from SPC, with the Enhanced
area roughly favoring the northeast 1/4 of our coverage area
(CWA). Locally, we largely agree with these risk categories,
although as is typical when our area isn't exactly in the
"bullseye" of strongest synoptic forcing (focused slightly to our
north) and with plenty of lingering warm air aloft probably
keeping a cap on things at least a few more hours, there is
somewhat of a conditional nature to especially the Enhanced
category, including these question marks:
1) Will severe storms (and storm coverage in general) through
tonight be more isolated to perhaps scattered in nature, or could
we see more of an "explosion" of widespread thunderstorm activity,
especially within the southeast half of the CWA especially closer
to sunset as lift increases along the nose of an increasing low
level jet?
2) Going somewhat hand in hand with #1, will we see
some fairly isolated activity get going as early as the 5-6 PM
time frame as suggested by various models, or will we need to wait
until a bit later in the evening for the low level jet to truly get
things going, which went to tend to favor more of a
linear/cluster mode. Not going to repeat our entire Hazardous
Weather Outlook (HWOGID) here, but certainly large hail/damaging
winds/localized flooding are our main concerns, and while a few
tornadoes are also not out of the question (especially if any
discrete/isolated supercells can get going by dark), the overall-
greater tornado parameters seem to focus at least slightly north
of our domain, within and near currently-existing Tornado Watch
323.

As for the current scene as of 3PM/20Z, so far this afternoon
things have largely followed expectations, as it's been a mainly
dry, sunny, quite breezy and above-average warmth day, with high
temps topping out well into the 90s most areas, and some far
southwest areas spiking up to around 100 where dewpoints have
mixed down more into the 50s/even some 40s, as opposed to the
widespread 60s dewpoints found across especially our northeast
half. There were a few brief, elevated light rain showers rooted
above the cap that brushed through mainly Polk County a few hours
ago, but this activity has long since advected northeast. In the
mid- upper levels, the most prominent feature is the powerful
closed low churning over MT, with our area starting to see the
southern portions of a slightly negatively-tilted shortwave trough
ejecting out into Nebraska/northern KS along the southeast
periphery of the aforementioned parent system. At least for a
short time longer, mid-level (700 millibar) temps averaging 12-14C
are helping to inhibit robust thunderstorm development, despite
mixed- layer CAPE averaging 2000-3000 J/kg within especially the
northeast 2/3 of our area. At the surface, a very slow-
moving/nearly stationary front is stretched north-northeast to
south-southwest across Nebraska, aligned pretty close to our
western fringes. Winds starting to turn a bit more southwesterly
in especially our southwest quarter is resulting in a bit of a
dryline bulge as well.

Now looking ahead forecast-wise through these next 36 hours, with
the main focus on the first 12...

Late this afternoon-tonight:
Have largely outlined our current thinking of the basic
scenario/possibilities both above and in our HWO, and these are
largely in line with details in the latest SPC Day 1 outlook.
While storms are already starting to fire only slightly to our
northwest at this time along the quasi-stationary boundary, it may
be awhile yet before anything builds southward/eastward into our
area. Eventually though, "something" should get going, and when it
does, it could go severe quickly given the aforementioned high
CAPE and deep layer shear gradually increasing into at least the
30-50kt range from the west as the aforementioned upper wave
approaches. This will be plenty sufficient for supercell
structures, although shear vectors largely parallel to the
boundary often tends to favor a fairly quick transition to at
least quasi-linear mode, which also would tend to work against a
potentially higher tornado threat. At any rate, all hazards are on
the table, as low level 0-1km shear is expected to increase to at
least 15-25kt in parts of the CWA especially later this evening.
Even if the late afternoon/early evening fails to produce much,
various models including the HRRR/RAP seem insistent that once the
low level jet ramps up between 7-10 PM, we would see a more
widespread cluster of storms blossom in more of an east-west
fashion, largely within a few counties either side of the
Nebraska-Kansas border. By this time this would develop, in theory
many of our northern/western counties would be "in the clear" from
a severe threat. This later activity would also likely foster more
of a heavy rain/flash flooding threat, especially it it
anchors/trains in place for a while. All in all, the primary
severe weather threat should occur between 5PM-Midnight, although
some strong activity could certainly linger a few hours beyond
that, especially in eastern zones. Have pretty much the entire CWA
void of any formal storm/rain mention though by 5 AM/10z. Low
temps tonight are aimed from upper 50s west to upper 60s east.

Wednesday daytime-night:
In short, we are still calling for a dry/storm-free 24 hours in
the wake of the departing system. Not only are we expecting very
slightly "cooler" temperatures with highs in the 86-91 range
versus widespread 90s, but by far the most noticeable feature will
be drier dewpoints/lower humidity levels as dewpoints drop into
the 50s and especially 40s by afternoon. It won't be as windy as
today, but west-northwest winds should still average 10-15 MPH
with some higher gusts. Wednesday night looks to feature fairly
light/variable winds with lows between the upper 50s and mid 60s.

.LONG TERM...(Thursday daytime through Tuesday)
Issued at 412 PM CDT Tue Jun 13 2017

With SO much focus on the short term, this will be a shorter-
than-usual discussion of this 6-day period...

General overview:
In the most basis sense of the mid-upper level air pattern, we
spend several days in generally quasi-zonal (west-east) flow aloft
into the weekend before a bit more of a northwesterly upper flow
regime settles in for early next week as a ridge builds into the
southwestern CONUS and we remain to its northeast. While we are
not sensing any "major" precipitation or severe weather threats,
the passage of occasional quick-moving disturbances will
undoubtedly spark some off-and-on thunderstorm chances and given
the time of year, likely at least isolated severe weather. At
least for now, the periods that are most favored for
rain/thunderstorm activity include Thursday afternoon/evening
mainly within the southeast 1/3 of the CWA as moisture returns
northward (this is already included in a Day 3 SPC Marginal Risk
for severe) and then Saturday afternoon-evening. Beyond Saturday
night, confidence is actually fairly in a dry couple of days
Sunday-Monday before storm chances perhaps return Monday night
into Tuesday (day 7).

Temperature-wise: Believe it or not, this has already been one of
the warmest starts to June in several decades for places such as
the Tri Cities, and we have at least a few more days of solidly
above-average heat on the way before maybe, just maybe a slightly
more noticeable "cool-down" arrives. Going into a touch more
specifics, Thurs-Fri still look to see highs reach the low-mid
90s most areas, with Saturday then starting to creep down a little
before Sunday arrives as what should be our overall "coolest" day
in some time, albeit with highs still low-mid 80s. Monday-Tuesday
then look to see continued 80s, but not quite as cool as Sunday.
Fortunately for most folks, dewpoint values and resultant humidity
do appear on track to average more in the 50s to near 60 on most
days versus the widespread 60s to near 70 of late.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday)
Issued at 613 PM CDT Tue Jun 13 2017

Thunderstorms will impact KGRI for the first few hours of the TAF
period. Severe storms are possible which may produce large hail
and damaging winds. A cold frontal boundary will cross the
terminals tonight bringing a wind shift to the northwest. Dry
weather is forecast for Wednesday with less wind than we had the
last several days with speeds averaging 10kts.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.

&&

SHORT TERM...Pfannkuch
LONG TERM...Pfannkuch
AVIATION...Fay
Hazardous weather outlook, Jun 13, 8:14 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Hastings NE
814 PM CDT Tue Jun 13 2017

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
141200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
814 PM CDT Tue Jun 13 2017

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

Severe thunderstorms remain possible tonight mainly for areas east
of a line from Fullerton to Riverton, Nebraska to Phillipsburg
Kansas. Large hail to the size of golf balls and damaging winds
to 70 mph will be the primary hazards with the storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Intermittent chances for thunderstorms return to the outlook
area mainly between Thursday afternoon and Saturday night. While
it is too early to confidently assess the potential for severe
storms through much of this time, there is a Marginal Risk of
severe storms for Thursday afternoon and evening, primarily near
and south of the Nebraska-Kansas border.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight for areas east of a
line from Fullerton to Riverton, Nebraska to Phillipsburg, Kansas
until midnight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Jun 13, 9:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
945 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             5 SSW RED CLOUD         40.02N 98.56W
06/13/2017  E1.00 INCH       WEBSTER            NE   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS.

&&

REED
Special weather statement, Jun 13, 9:49 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Hastings NE
949 PM CDT TUE JUN 13 2017

KSZ018-019-140315-
Osborne KS-Mitchell KS-
949 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MITCHELL AND
SOUTHEASTERN OSBORNE COUNTIES UNTIL 1015 PM CDT...

At 949 PM CDT, Doppler radar was tracking a strong thunderstorm over
Luray, or 16 miles northeast of Russell, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Tipton amd mainly rural southeastern Osborne County.

A severe thunderstorm watch remains in effect until 100 AM CDT for
north central Kansas.

LAT...LON 3936 9877 3935 9833 3922 9842 3922 9849
      3913 9849 3913 9889
TIME...MOT...LOC 0249Z 213DEG 30KT 3911 9874

Pfannkuch
Local storm report, Jun 13, 9:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
951 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND GST     2 N EDGAR               40.40N 97.98W
06/13/2017  M57 MPH          CLAY               NE   MESONET

&&

KELLEY
Local storm report, Jun 13, 9:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
955 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             CLAY CENTER             40.52N 98.05W
06/13/2017  E1.00 INCH       CLAY               NE   LAW ENFORCEMENT

&&

REED
Special weather statement, Jun 13, 9:55 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Hastings NE
955 PM CDT TUE JUN 13 2017

KSZ019-140330-
Mitchell KS-
955 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MITCHELL COUNTY UNTIL
1030 PM CDT...

At 954 PM CDT, Doppler radar was tracking an areas of showers and
weakening  thunderstorms along a line extending from 6 miles south
of Hunter to near Tescott.

Movement was northeast at 40 mph.

Winds in excess of 40 mph will be possible in southern Mitchell
County moving in from the south.

Locations impacted include...
Hunter and Victor.

A severe thunderstorm watch remains in effect until 100 AM CDT for
north central Kansas.

LAT...LON 3937 9841 3937 9793 3922 9793 3922 9845
TIME...MOT...LOC 0254Z 242DEG 35KT 3915 9844 3905 9791

Pfannkuch
Local storm report, Jun 13, 9:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
959 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND GST     6 ESE CLAY CENTER       40.50N 97.94W
06/13/2017  E60 MPH          CLAY               NE   CO-OP OBSERVER

            60 MPH WINDS AND DIME TO NICKEL SIZE HAIL.

&&

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:13 PM CDTSevere Thunderstorm WarningGIDAdams, Clay32 min
Jun 13, 7:29 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Nance, Polk and 1 more46 min
Jun 13, 7:43 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster32 min
Jun 13, 7:45 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster30 min
Jun 13, 8:09 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton, Merrick, Nance, Polk, York51 min
Jun 13, 8:14 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster31 min
Jun 13, 8:15 PM CDTSevere Thunderstorm WarningGIDHarlan30 min
Jun 13, 8:30 PM CDTSevere Thunderstorm WarningGIDFillmore, York30 min
Jun 13, 8:45 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Harlan, Webster45 min
Jun 13, 8:54 PM CDTSevere Thunderstorm WarningGIDFillmore, Polk, York36 min
Jun 13, 9:14 PM CDTAreal Flood AdvisoryGIDFranklin, Webster3 hr
Jun 13, 9:14 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster31 min
Jun 13, 9:30 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster30 min
Jun 13, 9:39 PM CDTSpecial Weather StatementGIDFranklin51 min
Jun 13, 9:39 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer51 min
Jun 13, 10:11 PM CDTSevere Thunderstorm WarningGIDYork34 min
Jun 13, 10:29 PM CDTSpecial Weather StatementGIDFranklin, Harlan, Webster46 min
Jun 13, 10:29 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer20 min
Jun 13, 10:36 PM CDTAreal Flood AdvisoryGIDWebster3 hr
Jun 13, 10:44 PM CDTSpecial Weather StatementGIDPolk16 min
Jun 14, 1:24 AM CDTSpecial Weather StatementGIDSherman21 min
Jun 14, 1:47 AM CDTSpecial Weather StatementGIDSherman28 min
Jun 14, 2:27 AM CDTFlash Flood WarningGIDSherman6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.